# SDR SWI2025F00287

- Difficulty date: January 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 LH CROSSBEAM HAS CORROSION TRANS#29423861     (C-CHECK RO 3/5/2025)    REMOVED AND REPLACED NEW LH CROSSBEAM AT FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CJ700 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
